# SDR DHL9980204C

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 7110 · Engine Cowling System
- Part: Fitting
- Condition: Cracked
- Location: Nr 4 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK NON-ROUTINE ENG NR 4 RT AT 12 O'CLOCK FWD CORE COWL CLOSE TO PRECOOLER SCOOP AREA HAD CRACK DAMAGE ON SURFACE. THRUST REVERSER RT HALF NR 4 ENG IAW MM.  FACILITY S/M WORK REMOVED CRACKED FITTING FROM FWD CORE COWL IAW DC-8 SRM 51-1-21 PAR 5, 51-3-0 PAR 1 & 2 PG 1 AND 51-1-24 PG 1.  CLEANED FITTING AREA PER SRM 51-1-8 PAR 6A.  OK TO TREAT, PRIME AREA AND NEW FITTING TREATED, PRIMED AREA, NEW FITTING JA DC-8 SRM 51-1 PG 13.16.  OK TO INSTALL NEW FITTING INSTALLED NEW FITTING PER SRM.  PENDING RIGGING OPS CK PERFORMED NR 4 T//R CK AND RIG FOUND OK IAW DC8 MM 78-30-0.
